Boundedness of composition of operators associated with different homogeneities on weighted Besov and Triebel-Lizorkin spaces

February 2014
Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2014, Vol. 124 Issue 1, p81
Academic Journal
In this paper, we introduce weighted Besov spaces and weighted Triebel-Lizorkin spaces associated with different homogeneities and prove that the composition of two Calderón-Zygmund operators is bounded on these spaces. This extends a recent result in Han et al, Revista Mat. Iber.


Related Articles

  • The boundedness of composition operators on Triebel-Lizorkin and Besov Spaces with different homogeneities. Ding, Wei // Acta Mathematica Sinica;Jun2014, Vol. 30 Issue 6, p933 

    In this paper, we introduce new Triebel-Lizorkin and Besov Spaces associated with the different homogeneities of two singular integral operators. We then establish the boundedness of composition of two Calderón-Zygmund singular integral operators with different homogeneities on these...

  • Boundedness of θ-type Calderón-Zygmund operators on Hardy spaces with non-doubling measures. Ri, Chol; Zhang, Zhenqiu // Journal of Inequalities & Applications;10/10/2015, Vol. 2015 Issue 1, p1 

    Let μ be a non-negative Radon measure on $R^{d}$ which only satisfies some growth condition. In this paper, we obtain the boundedness of θ-type Calderón-Zygmund operators on the Hardy space $H^{1}(\mu)$.

  • Boundedness of multilinear Calderón-Zygmund singular operators on Morrey-Herz spaces with variable exponents. Lu, Yan; Zhu, Yue // Acta Mathematica Sinica;Jul2014, Vol. 30 Issue 7, p1180 

    In this paper, we introduce Morrey-Herz spaces $M\dot K_{q,p( \cdot )}^{\alpha ( \cdot ),\lambda } (\mathbb{R}^n )$ with variable exponents α(·) and p(·), and prove the boundedness of multilinear Calderón-Zygmund singular operators on the product of these spaces.

  • Riesz potential in generalized Morrey spaces on the Heisenberg group. Guliyev, V.; Eroglu, A.; Mammadov, Y. // Journal of Mathematical Sciences;Mar2013, Vol. 189 Issue 3, p365 

    We consider the Riesz potential operator [InlineMediaObject not available: see fulltext.], on the Heisenberg group $$ {{\mathbb{H}}_n} $$ in generalized Morrey spaces $$ {M_{{p,\varphi }}}\left( {{{\mathbb{H}}_n}} \right) $$ and find conditions for the boundedness of [InlineMediaObject not...

  • Weighted inequalities for fractional type operators with some homogeneous kernels. Riveros, María; Urciuolo, Marta // Acta Mathematica Sinica;Mar2013, Vol. 29 Issue 3, p449 

    In this paper, we study integral operators of the form , where A are certain invertible matrices, α > 0, 1 ≤ i ≤ m, α + ... + α = n − α, 0 ≤ α < n. For $$\tfrac{1} {q} = \tfrac{1} {p} - \tfrac{\alpha } {n}$$, we obtain the L(ℝ, w) − L(ℝ,...

  • Weighted norm inequalities with general weights for the commutator of Calderón. Hu, Guo; Zhu, Yue // Acta Mathematica Sinica;Mar2013, Vol. 29 Issue 3, p505 

    In this paper, by a sharp function estimate and an idea of Lerner, the authors establish some weighted estimates for the m-multilinear integral operator which is bounded from L(ℝ)×...× L(ℝ) to L(ℝ), and the associated kernel K( x; y, ..., y) enjoys a regularity on the...

  • On Calderón-Zygmund theory for p- and $${\mathcal{A}}$$ -superharmonic functions. Phuc, Nguyen // Calculus of Variations & Partial Differential Equations;Jan2013, Vol. 46 Issue 1/2, p165 

    We establish global L boundedness of nonlinear singular operators arising from a class of quasilinear PDEs in divergence form for p- and $${\mathcal{A}}$$ -superharmonic functions.

  • Discrete Calderón-type Reproducing Formula. Han, Youngsheng // Acta Mathematica Sinica;2000, Vol. 16 Issue 2, p277 

    In this paper we use the Calderón-Zygmund operator theory to provide a discrete Calderón-type reproducing formula. Since translation, dilation and, in particular, the Fourier transform are never used in the proofs, all results still hold on spaces of homogenous type introduced by Coifman...

  • Tb Theorem for Besov Spaces over Spaces of Homogeneous Type and their Applications. Yanchang Han // Southeast Asian Bulletin of Mathematics;2008, Vol. 32 Issue 4, p641 

    The author first establishes the Tb theorem for the Besov spaces by the discrete Calderón type reproducing formula and the Plancherel-Pôlya characterization for the Besov spaces. As an application of the Tb theorem, new characterizations of Besov spaces with minimum regularity and...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics